# SDR AALA20140601001

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 88,827 hours, 14,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT A6 LAVATORY OUTSIDE LOWER INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT A6 LAVATORY. OPERATIONS CHECKED NORMAL.
